# SDR SWIA202052665

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 977-1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 977.00 FWD OF FS 1162.00 AND STRG 0 HAS SEVERAL GOUGES ON EXTERNAL SKIN, MARKED.  C-CHECK RO 9/21/2020.  BLENDED ALL GOUGED AREAS AT UPPER FUSELAGE SKIN FROM APPROX FS 977 TO FS 1162 STRG 0, REF CRJ-700 SRM.  ALL AREAS FOUND TO BE WITHIN LIMITS.
